MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42519E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd alaris¿ smartsite¿ gravity sets were missing their roller clamps.The following information was provided by the initial reporter: " i have a few more of the 42519e iv sets that are defective.Two are missing the roller clamps".
 
Additional Manufacturer Narrative
Investigation summary: three samples were submitted for quality investigation.The customer complaint of misassembly was verified by visual inspection.Two of samples that were submitted did not have the roller clamp on the assembly.A device history record review for model 42519e lot number 22059085 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the missing roller clamps is a failure at the manufacturing facility during the assembly of the infusion set.An investigation was conducted at the manufacturing facility and it was determined that the missing roller clamp was caused because the correct fixture was not used during the assembly of the infusion set.
 
Event or Problem Description
It was reported that 2 bd alaris¿ smartsite¿ gravity sets were missing their roller clamps.The following information was provided by the initial reporter: " i have a few more of the 42519e iv sets that are defective.Two are missing the roller clamps.".

Brand Name
BD ALARIS¿ SMARTSITE¿ GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16319132
Report Number9616066-2023-00143
Device Sequence Number8813294
Product Code FPA
UDI-Device Identifier07613203010870
UDI-Public07613203010870
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/09/2025
Device Catalogue Number42519E
Device Lot Number22059085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown